메뉴 건너뛰기




Volumn 54, Issue 5, 1996, Pages 5788-5801

Solitonlike solutions of the generalized discrete nonlinear Schrödinger equation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001694308     PISSN: 1063651X     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevE.54.5788     Document Type: Article
Times cited : (61)

References (69)
  • 42
    • 85035246132 scopus 로고    scopus 로고
    • in, edited by A.R. Bishop, D.K. Campbell, and S. Pnevmatikos (Springer, New York, 1989), 27–37
    • in Disorder and Nonlinearity, edited by A.R. Bishop, D.K. Campbell, and S. Pnevmatikos (Springer, New York, 1989), pp. 27–37.
  • 67
    • 85035228165 scopus 로고    scopus 로고
    • (unpublished)
    • D. Hennig (unpublished).
    • Hennig, D.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.